# SDR USAAD01146

- Difficulty date: August 5, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 873100191
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE AFT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMEREGNCY LIGHTS REMOTE RECEIVER.  OPERATIONALLY CHECKED OK.  (M)
